# SDR AALA202403115924

- Difficulty date: March 9, 2024
- Submitted: March 11, 2024
- Operation: Air carrier
- Aircraft: N948NN
- Make and model: Boeing 737823
- Aircraft serial: 31189
- Aircraft time: 29,178 hours, 11,806 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Indicator
- Part number: 3186301001018
- Condition: Intermittent
- Location: Boost Pump
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LEFT FUEL TANK AFT BOOST PUMP LOW PRESSURE LIGHT DOES NOT ILLUMINATE WHEN SWITCH TURNED OFF ON SHUTDOWN. REPLACED LEFT AFT BOOST PUMP LOW PRESSURE SWITCH. PER AMM 33-18-00. TEST OK.
